Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2009, Article ID 172917, 5 pages
http://dx.doi.org/10.1155/2009/172917
Research Article

Relative Smooth Topological Spaces

Department of Mathematics, Faculty of Science, Lorestan University, P.O. Box 465, Khoramabad 68137-17133, Iran

Received 22 June 2009; Accepted 10 November 2009

Academic Editor: Zne-Jung Lee

Copyright © 2009 B. Ghazanfari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. Ghazanfari, “Relative Smooth Topological Spaces,” Advances in Fuzzy Systems, vol. 2009, Article ID 172917, 5 pages, 2009. https://doi.org/10.1155/2009/172917.